# SDR SIMA20130131011

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 25,451 hours, 21,399 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3582 THE CREW REPORTED THAT ON TAKEOFF AFTER V1 MANY SUSPECTED BIRD STRIKES.  THE SMELL ENTERED THE CABIN OF COOKED BIRD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED THOROUGH INSPECTION OF A/C IAW EMB WORKCARD 05-200-07 BIRD STRIKE INSPECTION.  PERFORMED VISUAL INSPECTION OF BOTH ENGINES AND FAN BLADES IAW RR MM 05-50-00-200-804.  NO ABNORMALITIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
